# SDR ASAA2022091739973

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 4,526 hours, 1,435 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dfgs
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL SPEED TRIM LT COMES ON / CLEARS WITH RESET. GROUNDED - YES. TROUBLESHOOT PER B737-9 IFIM 22-11-00. PERFORMED BITE CHECKS OF DFCS IAW B737-9 AMM 22-11-00. ALL TESTS PASSED. NO FAULTS ON RECALL.
